# SDR UPS96805613

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ESCAPE SLIDE CONTAINER INSECURE.  SLIDE BAR WOULD NOT ENGAGE IN CLIPS.  SECURED AND RE-POSITIONED.
